Communications in Mathematical Sciences

Volume 9 (2011)

Number 1

A parametrix construction for the wave equation with low regularity coefficients using a frame of Gaussians

Pages: 225 – 254

DOI: http://dx.doi.org/10.4310/CMS.2011.v9.n1.a11

Author

Alden Waters (Department of Mathematics, University of California at Los Angeles)

Keywords

complex Gaussian frame, wave equation, low regularity coefficients, parametrix, Gaussian beams

2010 Mathematics Subject Classification

35A35, 35L05, 35L30, 41A60, 58J45

Full Text (PDF format)